# SDR ABXA010590

- Difficulty date: August 27, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 52,463 hours, 23,445 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3887799
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STATION 450 AND LONGERON 14 RIGHT, LONGERON TIE FITTING WAS CRACKED. INSTALLED NEW FITTING AND REPAIRED AREA IAW DC-8 SRM 51-1-20D, 51-1-8, AND DAC DWG #3887799.
